# SDR AALA202409207595

- Difficulty date: September 14, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,003 hours, 39,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024628A0
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR INDICATES OPEN WHEN IT'S CLOSED.  MAINTENANCE REPLACED RELAY 12WN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
